# SDR GTIA2025102039137

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 37,550 hours, 17,052 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECT FUME FROM AIR PACK ONE -PERFORMED TSM 05-50-00-810-831-A AND FOUND APU TO BE THE SOURCE OF THE ODOR EVENT. PERFORMED ENGINE RUNS WITH CREW USING HUFFER CART. PACK 1 AND PACK 2 CHECKS SATISFACTORY ON BOTH ENGINES; NO ODORS NOTED. A/C OK FOR SERVICE. MOC #120882. REF LOGPAGE 3427040-2 FOR APU DEFERRAL.
